FERRAROTTI, MASSIMO

FERRAROTTI, MASSIMO  

Dipartimento di Scienze Matematiche  

002931  

Mostra records
Risultati 1 - 19 di 19 (tempo di esecuzione: 0.02 secondi).
Citazione Data di pubblicazione Autori File
Algebraic approximation of germs of real analytic sets / Ferrarotti, Massimo; Fortuna, E.; Wilson, L.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 138:5(2010), pp. 1537-1548. 1-gen-2010 FERRAROTTI, Massimo + -
Algebraic approximation preserving dimension / Ferrarotti, Massimo; Fortuna, E.; Wilson, L.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 196:2(2017), pp. 519-531. [10.1007/s10231-016-0583-6] 1-gen-2017 FERRAROTTI, Massimo + -
Approximation of subanalytic sets by normal cones / Ferrarotti, Massimo; Fortuna, E.; Wilson, L.. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 39:(2007), pp. 247-254. [10.1112/blms/bdl034] 1-gen-2007 FERRAROTTI, Massimo + -
Curvature invariants and symmetric spaces / Ferrarotti, Massimo; Vanhecke, L.. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - STAMPA. - 6:3(1992), pp. 597-612. 1-gen-1992 FERRAROTTI, Massimo + -
G-manifolds and stratifications / Ferrarotti, Massimo. - In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE. - ISSN 0049-4704. - STAMPA. - 26:(1994), pp. 211-232. 1-gen-1994 FERRAROTTI, Massimo -
Generalized Hestenes' Lemma and extension of functions / Ferrarotti, Massimo; Wilson, L.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 350:(1998), pp. 1957-1975. 1-gen-1998 FERRAROTTI, Massimo + -
Invariants, orbits and symmetric spaces / Ferrarotti, Massimo; Tricerri, F.. - In: GEOMETRIAE DEDICATA. - ISSN 0046-5755. - STAMPA. - 31:1(1989), pp. 105-122. 1-gen-1989 FERRAROTTI, Massimo + -
Local algebraic approximation of semianalytic sets / Ferrarotti, Massimo; Fortuna, E.; Wilson, L.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 1088-6826. - STAMPA. - 143:1(2015), pp. 13-23. [10.1090/S0002-9939-2014-12212-X] 1-gen-2015 FERRAROTTI, Massimo + -
Local approximation of semialgebraic sets / Ferrarotti, Massimo; Fortuna, E.; Wilson, L.. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - 31:(2002), pp. 1-11. 1-gen-2002 FERRAROTTI, Massimo + -
Locally symmetric spaces and the volume conjecture for geodesic balls / Ferrarotti, Massimo; Vanhecke, L.. - In: MATHEMATICS JOURNAL OF TOYAMA UNIVERSITY. - ISSN 0916-6009. - STAMPA. - 14:(1991), pp. 89-93. 1-gen-1991 FERRAROTTI, Massimo + -
On semialgebraic tangent cones / Ferrarotti, Massimo; Fortuna, E.. - In: BULLETIN OF THE POLISH ACADEMY OF SCIENCES. MATHEMATICS. - ISSN 0239-7269. - STAMPA. - 46:(1998), pp. 383-390. 1-gen-1998 FERRAROTTI, Massimo + -
Real algebraic varieties with prescribed tangent cones / Ferrarotti, Massimo; Fortuna, E.; Wilson, L.. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - 194:(2000), pp. 315-323. 1-gen-2000 FERRAROTTI, Massimo + -
Regular differential forms on stratified spaces / Ferrarotti, Massimo; Brasselet, J. P.. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - STAMPA. - 86:(1995), pp. 293-310. 1-gen-1995 FERRAROTTI, Massimo + -
Remarks on the Generalized Hestenes' Lemma / Ferrarotti, Massimo; Wilson, L.. - In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS. - ISSN 0035-7596. - 38:(2008), pp. 461-469. 1-gen-2008 FERRAROTTI, MASSIMO + -
Some results about integration on regular stratified sets / Ferrarotti, Massimo. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 150:(1988), pp. 263-279. 1-gen-1988 FERRAROTTI, Massimo -
Strong analytic triangulation for manifolds / Ferrarotti, Massimo. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - STAMPA. - 17:1(1980), pp. 79-84. 1-gen-1980 FERRAROTTI, Massimo -
Strong triangulability for real analytic bundles / Ferrarotti, Massimo. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - STAMPA. - 18:2(1981), pp. 485-493. 1-gen-1981 FERRAROTTI, Massimo -
Tangential approximation of analytic sets / Ferrarotti, Massimo; Fortuna, Elisabetta; Wilson, Les. - In: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS. - ISSN 0035-7596. - 50:1(2020), pp. 125-133. [10.1216/rmj.2020.50.125] 1-gen-2020 Massimo Ferrarotti + tangapproxArxiv.pdf2647353.pdf
Volume on stratified sets / Ferrarotti, Massimo. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 144:(1986), pp. 183-201. 1-gen-1986 FERRAROTTI, Massimo -